# SDR FDEA201306041187

- Difficulty date: June 4, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING T/E CENTER FLAP UPPER SURFACE BETWEEN RIB 12 AND RIB 13 MISREPAIRED.   REPAIRED IAW EA 6-5750-167168.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
